On Maximum Modulus Points and Zero Sets of Entire Functions of Regular Growth

نویسندگان
چکیده

منابع مشابه

Further growth of iterated entire functions in terms of its maximum term

In this article we consider relative iteration of entire functions and studycomparative growth of the maximum term of iterated entire functions withthat of the maximum term of the related functions.

متن کامل

Approximation of Entire Functions of Slow Growth on Compact Sets

In the present paper, we study the polynomial approximation of entire functions of several complex variables. The characterizations of generalized order and generalized type of entire functions of slow growth have been obtained in terms of approximation and interpolation errors.

متن کامل

Growth analysis of entire functions of two complex variables

In this paper, we introduce the idea of generalized relative order (respectively generalized relative lower order) of entire functions of two complex variables. Hence, we study some growth properties of entire functions of two complex variables on the basis of the definition of generalized relative order and generalized relative lower order of entire functions of two complex variables.

متن کامل

Lebesgue measure of escaping sets of entire functions of completely regular growth

We give conditions ensuring that the Julia set and the escaping set of an entire function of completely regular growth have positive Lebesgue measure. The essential hypotheses are that the indicator is positive except perhaps at isolated points and that most zeros are located in neighborhoods of finitely many rays. We apply the result to solutions of linear differential equations.

متن کامل

Valiron Exceptional Values of Entire Functions of Completely Regular Growth

6. M. M. Dragilev, "On compatibly regular bases in nonnuc!ear Kothe spaces," Mat. Zametki, 30, No. 6, 819-822 (1981). P. B. Djakov, "A short proof of the Crone and Robinson theorem on quasiequivalence of regular bases," Stud. Math., 53, No. 3, 269-271 (1975). V. P. Zakharyuta and V. P. Konkdakov, "on the weak equivalence of bases of Kothe spaces," Izv. SKNts, VSh, ~, 12-15 (1983). M. M. Dragile...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Rocky Mountain Journal of Mathematics

سال: 2008

ISSN: 0035-7596

DOI: 10.1216/rmj-2008-38-2-583